# SDR SWAA2013020712366

- Difficulty date: January 31, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 35,931 hours, 24,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P410021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FLASHLIGHTS AT AFT F/A STATION DISCHARGED.  REMOVED AND REPLACED BATTERY PACKS ON BOTH AFT FLASHLIGHTS AND RE-INSTALLED IN CRADLE IN PROPER POSITION.
